MathSciNet Relay Station
MathSciNet bibliographic data
MR2078246 (2005b:93029) 93B12 (93A30 93C15)
Cao, Wen-Jun; Xu, Jian-Xin Nonlinear integral-type sliding surface for both matched and unmatched uncertain systems. IEEE Trans. Automat. Control 49 (2004), no. 8, 1355–1360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement